# SDR UALA2009081302468

- Difficulty date: August 11, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 42,373 hours, 5,059 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP DOOR 4 GALLEY AREA LOWER WALL.  REPLACED LIGHT ASSY, OPS CKS NORMAL.
